# SDR REXA2022042700708

- Difficulty date: March 18, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL STAB FWD DRAG ANGER IS CRACKED - REPAIRED IAW 55-31-00-201-001-A01 & RESTORED FINISH IAW CRJ-900 SRM'S 51-25-06-001-001-A01 & 51-25-16-001-001-A01.
